# SDR IPXA2019040140657

- Difficulty date: March 21, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 58,545 hours, 19,280 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587681
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12DAMAGE ON M/D CARGO FLOOR PANEL AT STA 535 - STA654 PLUS 22 , LBL 33- LBL 55 , PNL NO.231HFF.FABRICATE THE REPLACEMENT FLOOR PANEL PER EO NO.B767-5320-9693-I
